Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Note on the functional-differential equation $ (d/dx)\{\phi (x)\}-a\phi (x^\lambda )=0$

Author: Ll. G. Chambers
Journal: Quart. Appl. Math. 45 (1987), 695-696
MSC: Primary 34K05; Secondary 34C20
DOI: https://doi.org/10.1090/qam/917019
MathSciNet review: 917019
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34K05, 34C20

Retrieve articles in all journals with MSC: 34K05, 34C20

Additional Information

DOI: https://doi.org/10.1090/qam/917019
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society